# SDR CA981214006

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Part number: 215150622
- Condition: Cracked
- Location: Rudder
- Part time: 2,750 hours
- Component: 21515061800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MILLED SKIN FOUND WITH A CRACK FORWARD OF FRONT MOUNTING HOLES ON BOTH LOWER MASS BALANCE WEIGHTS.  EXPOSED RIB IS ALSO CRACKED AT FLANGE RADIUS.  SB 215-A435 ADDITIONAL WEIGHTS WERE INCORPORATED.  CRACKED MASS BALANCE ARM COULD BE ASSOCIATED.  ALL FOUR RIBLETS USED FOR UPPER AND LOWER MASS BALANCE WEIGHT PICKUPS WERE FOUND TO HAVE MULTIPLE CRACKS TO RIBLETS.
